On the error in the numerical integration of chebyshev polynomials

D. Nicholson, P. Rabinowitz, N. Richter, D. Zeilberger

Research output: Contribution to journalArticlepeer-review

Abstract

A general method is described to compute the exact error in the numerical integration of a given polynomial by certain types of integration rules. This method is applied to get exact errors in the integration of certain Chebyshev polynomials of the first kind by Gauss and Lobatto rule and asymptotic errors in the integration of Chebyshev polynomials of both kinds by Gauss, Lobatto and Radau rules.

Original languageEnglish
Pages (from-to)79-86
Number of pages8
JournalMathematics of Computation
Volume25
Issue number113
DOIs
StatePublished - Jan 1971
Externally publishedYes

Fingerprint

Dive into the research topics of 'On the error in the numerical integration of chebyshev polynomials'. Together they form a unique fingerprint.

Cite this